| Catalog Number |
06E66-68 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Patient information: no further patient information was provided by the customer.A review of tickets was performed for reagent lot numbers 08103m700 and 07053m700.The ticket search determined that there is normal complaint activity for the likely cause lots.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Field data was used to evaluate the performance of the abbott prism (b)(6) and abbott prism (b)(6) assays.The initial reactive and repeat reactive rates for both lots are within package insert specifications indicating there is no general issue with the abbott prism (b)(6) and abbott prism (b)(6) assays.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the abbott prism (b)(6), lot 08103m700 or the abbott prism (b)(6), lot 07053m700 assays was identified.Note: this event is also reported with abbott prism (b)(6), lot 08103m700 as likely cause under mdr number 1415939-2020-00028.
Event or Problem Description
The customer observed false reactive abbott prism (b)(6) and abbott prism (b)(6) results for 1 sample.The following data was provided (units of measure = s/co): (b)(6): (b)(6) results = 6.97, 6.80, 6.91 (reactive).(b)(6) confirmatory results from another analyzer = positive.(b)(6) results = 0.04, 0.04, 0.04 (reactive).The sample is negative with nat testing.No impact to patient management was reported.